You are here

Singularities and Plane Maps

Year of Award: 1975

Publication Information: The American Mathematical Monthly, vol. 81, 1974, pp. 211-240

Summary: No summary is currently available.

Read the Article:

About the Author: J. Callahan was at Smith College at the time of publication.

 

Subject: 
Author (old format): 
J. Callahan
Author(s): 
J. Callahan
Flag for Digital Object Identifier: 
Publication Date: 
Thursday, September 25, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED